# SDR CALA9601844

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE EXTERIOR SKIN LAP CORRODED AT STA 540, STRINGER 26L.  REPAIR FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.
